# SDR AALA201804089013

- Difficulty date: April 3, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737823
- Aircraft serial: 30858
- Aircraft time: 50,863 hours, 21,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS MISSING FROM THE RIGHT OVERWING EXIT. INSTALLED A NEW LENS IAW MM 52-22-51.
